MathSciNet Relay Station
MathSciNet bibliographic data
MR2959804 34A36 (34C23)
Huan, Songmei; Yang, Xiao-Song Generalized Hopf bifurcation emerged from a corner in general planar piecewise smooth systems. Nonlinear Anal. 75 (2012), no. 17, 6260–6274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement